An Alexander-Type duality for valuations

Karim A. Adiprasito*, Raman Sanyal

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove an Alexander-type duality for valuations for certain subcomplexes in the boundary of polyhedra. These strengthen and simplify results of Stanley (1974) and Miller–Reiner (2005). We give a generalization of Brion’s theorem for this relative situation, and we discuss the topology of the possible subcomplexes for which the duality relation holds.

Original languageAmerican English
Pages (from-to)833-843
Number of pages11
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - 2015
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2014 American Mathematical Society.


Dive into the research topics of 'An Alexander-Type duality for valuations'. Together they form a unique fingerprint.

Cite this